# SDR ASAA1058123

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,794 hours, 4,468 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT LEVEL OFF FL 380 NOTICED LEFT ENG VALVE CLOSED LIGHT ILLUM DIM.  NO OTHER DISCREPANCIES NOTED.  ENG OPERATING 4.0 HARD TO SEA ON LTS TEST OR PRESS TO TEST ANY BRIGHTER ILLUM LOOKED UP IMMEDIATELY AFTER SENDING ACARS TO MAINT CTRL AND NOTED LIGHT EXTINGUISHED.  PERFORMED FIM TASK 73 06 00 810 805 F00 PARA A E.8, OPS CHECK NORMAL NO DEFECTS NOTED.  INTERROGATED FMC ENG NR 1 NO FAULTS INDICATED, OK FOR SERVICE.
